# SDR GTIA020952

- Difficulty date: August 29, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N817NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49141
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Dented
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE T/R HAS SHARP DENT AT 7 O'CLOCK POSITION, OUTER SURFACE.  REMOVED DAMAGED AREA.  FABRICATED DOUBLER AND FILLER.  INSTALLED REPAIR.  (M)
